# SDR SIMA20180414003

- Difficulty date: April 14, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 27,171 hours, 26,641 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: 14525008403
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED LOWER RUDDER HINGE FITTING.  REMOVED AND REPLACED THE HINGE FITTING IAW SRM 51-40-02, AMM 20-10-01, SRM 51-20-03, CPM 51-21-04. CPM 51-21-05, AND 51-21-06
